# SDR ABXA050086

- Difficulty date: April 1, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 72,811 hours, 18,023 cycles
- Engine: Pwa JT9D*
- Engine time: 44,591 hours, 13,507 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1415
- Part serial: 909
- Condition: Defective
- Location: Rt Engine
- Part time: 260 hours, 88 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT, RIGHT OIL FILTER LIGHT DID NOT GO OUT WITH TRUST REDUCTION.  RT ENGINE WAS SHUT DOWN.  WINDMILLED FOR 31 MINUTES, OIL PRESSURE UNKNOWN.  FOUND THE RIGHT OIL FILTER DIFFERENTIAL PRESSURE SWITCH DEFECTIVE.  REPLACED THE SWITCH.  COMPLIED WITH NR 2 ENGINE WINDMILL AND BOROSCOPE INSPECTION.  NO DEFECTS WERE FOUND.
